DEPUY SYNTHES PRODUCTS LLC 9.2MM FACN,SHD; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Model Number |
SHD-9AC-G1 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Concomitant med products and therapy dates: handpiece device, (b)(6) 2020.Device history review: the actual device was not returned for evaluation,therefore, the reported condition was not confirmed.However, a device history review was performed which indicated that there were no non-conformances or abnormalities identified during the manufacture of the device that may have contributed to the reported condition.It was determined that the device passed all manufacturing and test requirements at the time of manufacture.Complaint history review: a complaint history review was performed which indicated that there were no complaints found for the reported lot number.Manufacturing record evaluation (mre) review: a manufacturing record evaluation (mre) was performed for the finished device lot number, and there were no non-conformances identified that was related to the reported complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
Event or Problem Description
It was reported from (b)(6) that during pre-surgery, it was discovered that the burr device broke at the proximal end of the shaft while being used together with the handpiece device.It was reported that there were a few minutes delay to the surgical procedure, and a spare device was available for use.It was further reported that the procedure was completed as intended.There was no patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2020.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.